Advanced Search
Article Contents
Article Contents

Kolmogorov equations perturbed by an inverse-square potential

Abstract Related Papers Cited by
  • In this paper we present a nonexistence result of exponentially bounded positive solutions to a parabolic equation of Kolmogorov type with a more general drift term perturbed by an inverse square potential. This result generalizes the one obtained in [8]. Next we introduce some classes of nonlinear operators, related to the filtration operators and the $p$-Laplacian, and involving Kolmogorov operators. We establish the maximal monotonicity of some of these operators. In the third part we discuss the possibility of some nonexistence results in the context of singular potential perturbations of these nonlinear operators.
    Mathematics Subject Classification: Primary: 35K15, 35K65, 35R05; Secondary: 35B25, 34G10, 47D08.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Baras and J. A. Goldstein, The heat equation with singular potential, Trans. Amer. Math. Soc., 284 (1984), 121-139.


    H. Brezis, "Opérateurs Maximaux Monotones et Semigroupes de Contractions Dans les Espaces de Hilbert," Math. Studies, 5, North-Holland, Amsterdam, 1973.


    X. Cabré and Y. Martel, Existence versus explosion instantanée pour des équations de la chaleur linéaires avec potentiel singulier, C.R. Acad. Sci. Paris, 329 (1999), 973-978.


    M. Crandall and T. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93 (1971), 265-293.


    J. A. Goldstein, "Semigroups of Nonlinear Operators," book in preparation.


    J. A. Goldstein and I. Kombe, Nonlinear degenerate parabolic equations with singular lower-order term, Adv. Diff. Equat., 8 (2003), 1153-1192.


    J. A. Goldstein and I. Kombe, The Hardy inequality and nonlinear parabolic equation on Carnot groups, Nonlinear Anal., 69 (2008), 4643-4653.


    G. R. Goldstein, J. A. Goldstein and A. RhandiWeighted Hardy's inequality and the Kolmogorov equation perturbed by an inverse-square potential, submitted.


    G. R. Goldstein, J. A. Goldstein and A. RhandiThe Hardy inequality and nonlinear parabolic equation of Kolmogorov type, in preparation.


    Y. Komura, Nonlinear semigroups in Hilbert spaces, J. Math. Soc. Japan, 19 (1967), 493-507.


    I. Miyadera, "Nonlinear Semigroups," Translations of Mathematical Monographs, Vol. 109, Amer. Math. Soc., Providence, Rhode Island, 1992.

  • 加载中

Article Metrics

HTML views() PDF downloads(119) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint